# SDR C2XA97BT026

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1A INSPECTION FOUND PAX DOOR EMERGENCY LIGHT AND FORWARD FUSELAGE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT BULBS, OPERATIONAL CHECKED GOOD.  (M)
